MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PEG SAFETY 20FR PULL, MEDICON; FEEDING DEVICE

BARD PERIPHERAL VASCULAR, INC. PEG SAFETY 20FR PULL, MEDICON; FEEDING DEVICE
Model Number 006035
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers for the two malfunctions were not provided.The devices have been returned for evaluation; the evaluation identified a fluid leak.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 006035, feeding device allegedly experienced a fluid leak.This information was received from various sources.The two malfunctions involved patients with no reported consequence.The patients¿ age, weight, and sex were not reported for either malfunction.

Brand Name
PEG SAFETY 20FR PULL, MEDICON
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8798941
Report Number3006260740-2019-01977
Device Sequence Number3039603
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1